# SDR DL757060136

- Difficulty date: February 17, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 53,462 hours, 25,312 cycles
- Engine: Pwa PW2037
- Engine time: 51,133 hours, 24,575 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 716507
- Condition: Fod
- Location: Nr 1
- Part time: 51,133 hours, 24,575 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, R
- Precautionary procedure: E, A

## Discrepancy

DURING TAKEOFF SUSPECT LEFT ENGINE INGESTED FOD.  ENGINE DID HAVE A COMPRESSOR STALL WITH AN INDUCED YAW AFFECT.  EGT STARTED CLIMBING.  FLT CREW FOLLOWED QRH PROCEDURES AND SHUT DOWN THE ENGINE AND RETURNED TO LIR.  REPLACED ENGINE.
